# SDR HALA2022081700146

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8764
- Aircraft time: 1,816 hours, 8,663 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM DISPLAY: "APU AUTO SHUT DOWN".  ACCOMPLISHED TSM 49-00-81 AND FOUND EXCITER BOX INOP.  REMOVED & REPLACED EXCITER BOX PER AMM 49-41-38-400-803. OPS CHK GOOD. OK FOR SVC.  REMOVED P/N 3888058-7 S/N 180850, INSTALLED P/N 3888058-7 S/N 160903.
